MathSciNet Relay Station
MathSciNet bibliographic data
MR2196673 34K06 (45J05)
Yakar, Coskun; Deo, S. G. Variation of parameters formulae with initial time difference for linear integrodifferential equations. Appl. Anal. 85 (2006), no. 4, 333–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement